Okay so me and my boyfriend had unprotected sex the day my period ended and then the next day I took plan b because I was worried... He didn't cum in me or anything but I know there is always still that chance I am also on the birth control patch and have been on it for about 4 months now, but the last time I wore the patch I put a fourth patch on when I was to get my period so I only bleed for 2 days. So the day after we had sex I took the plan b pill and it has almost been a week and I have like streakes of blood in my discharge everytime I whip and I'm worried because I am not supposed to get my period for 2-3 more weeks...
No responses have yet been posted. Add your response to this question.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2015 • 1 answer
Posted 6 Nov 2015 • 1 answer
Posted 8 Nov 2015 • 1 answer
Posted 27 Dec 2015 • 0 answers
Posted 14 Jul 2016 • 0 answers